# SDR HALA0800465

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY COMPARTMENT M106 LT O/B PARTITION SHOWS SIGNS OF CORROSION BETWEEN PLATES ADJACENT TO BENCH TOP.  REPAIRED IAW SRM 51-10-01.
